# SDR SIMA3083

- Difficulty date: November 3, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED FRAME 45 CORRODED.  MAINTENANCE REMOVED AND REPLACED FRAME 45 FROM STRINGER 19L TO 20R IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
